Facebook Pixel
EmpowHER Guest

i let her take postinor2 as directd on the chit

By Anonymous January 23, 2015 - 5:28pm
Rate This

but unfortunately shes complaining of cold, pain, loss of appetite aftr 2days taking the last pill. what could be wrong?

Add a Comment1 Comments


Hello and thank you for sharing your question.

Postinor 2 can cause side affects such as vomiting, nausea, headaches, dizziness, fatigue, withdrawal bleeding.  Her symptoms are most likely natural side effects of taking the medicine.  


January 24, 2015 - 11:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!